# SDR QXEA2016062500409

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 16,420 hours, 17,581 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: C16221AA02
- Part serial: 13094
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,420 hours, 17,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY INSTRUMENT FLICKERING IN CRUISE FLIGHT.  RETURNED TO FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED THE STANDBY INSTRUMENT.  RETURNED TO SERVICE.
